Simulations of two last glacial maximum ocean states

Bigg, GR, Wadley, MR, Stevens, DP ORCID: https://orcid.org/0000-0002-7283-4405 and Johnson, JA (1998) Simulations of two last glacial maximum ocean states. Paleoceanography, 13 (4). pp. 340-351.

[thumbnail of DS_20.pdf]
Preview
PDF (DS_20.pdf)
Download (4MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: David Stevens
Date Deposited: 01 Dec 2010 14:12
Last Modified: 26 Sep 2022 04:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/15871
DOI: 10.1029/98PA00402

Actions (login required)

View Item View Item